MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number NITRON
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the data files for the nitron console of serial number (b)(6)4 was returned and analyzed.Case id 2 showed at least one application was performed with a freezor catheter of lot 1111 on (b)(6) 2025 different from the reported event date.The system notice n-001 "the system has detected a higher-than-expected flow rate." was confirmed on the application 1 during the ablation state.Case id 1 showed at least 2 applications were performed with the freezor catheter of lot 11111 on the reported event date.The system notice n-001 "the system has detected a higher-than-expected flow rate." was confirmed on the applications 1 & 2 during the ablation state.In the fault file, the following fault message(s) was(were) found on (b)(6) 2025 different from the reported event date: in the case id 1 & 2, the freezor catheter of lot 1111 received the system notice n-001 "the system has detected a higher-than-expected flow rate."on the treatment id(s) 1,2,3 during the ablation state.The system notice n-184 "the system has detected a higher-than-expected pressure." was confirmed.In conclusion, the n-001 system notice that occurred during the procedure was confirmed through data analysis.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician, the physical console was not returned and aborted under general anesthesia issue cannot be assessed through data analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryo case, an error message was received stating that the system detected a higher than expected flow rate indicating a treatment overflow.The direction of the coaxial umbilical was swapped, the coaxial umbilical and catheter were replaced, and the console was rebooted without resolution.Test ablations on the console resulted in continued n-001 system notices.The procedure was aborted and the patient was under general anesthesia.No patient complications have been reported as a result of this event.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22434240
Report Number3002648230-2025-00612
Device Sequence Number4592878
Product Code LPB
UDI-Device Identifier00763000593902
UDI-Public(01)00763000593902(11)241008(20)01
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNITRON
Device Catalogue NumberNITRON
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown